Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2008 (2008), Article ID 595367, 18 pages
http://dx.doi.org/10.1155/2008/595367
Research Article

About the Stability and Positivity of a Class of Discrete Nonlinear Systems of Difference Equations

Department of Electricity and Electronics, Institute of Research and Development of Processes (IIDP), Faculty of Science and Technology, University of the Basque Country, P.O. Box 644, Leioa, 48080 Bilbao, Spain

Received 16 January 2008; Accepted 26 May 2008

Academic Editor: Antonia Vecchio

Copyright © 2008 M. De la Sen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. De la Sen, “About the Stability and Positivity of a Class of Discrete Nonlinear Systems of Difference Equations,” Discrete Dynamics in Nature and Society, vol. 2008, Article ID 595367, 18 pages, 2008. doi:10.1155/2008/595367